# SDR TWAA9712001

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

STL - FLT 251 - RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR HANDLE DOWN.  REMOVED AND REPLACED DOWNLOCK SWITCH, MFG P/N H14-6, MANUFACTURED BY EATON CORPORATION.  OPERATIONAL CHECK NORMAL.  (M)
